# SDR IPXA2019062443669

- Difficulty date: May 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING UPPER STRINGER #15 IS CRACKED BETWEEN STA. XORS.=433 TO 455.REPAIRED CRACKED L/H WING UPPER STRINGER #15 BETWEEN STA. XORS.=433-455 IAW SRM 57-20-03 REPAIR 3 FIG. 201. (MAJOR)
